RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 7, Number 1  

| General information | Contents |


Approximation theory. Asymptotical expansions




Citation: Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 240 pp.

Citation in format AMSBIB:
\Bibitem{1}
\book Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\totalpages 240
\mathnet{http://mi.mathnet.ru/book1019}


Linking options:
  • http://mi.mathnet.ru/eng/book1019


  • Full text: Contents

    Review databases:
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020